MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/8H/RIGHT/161MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/8H/RIGHT/161MM; PLATE,FIXATION,BONE
Model Number 02.112.518
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant date (b)(6) of an unknown year.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Patient code (b)(4) used to capture additional medical/surgical intervention required.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent hardware implantation on (b)(6), of an unknown year.On an unknown date, the patient underwent hardware removal of locking compression plate (lcp) low bend medial distal tibia plates, locking compression plate (lcp) one-third tubular plates with collar, and an unknown number of unknown screws.The removal of devices were due to infection and tissue sloughing.Procedure and patient outcome are unknown.This report is for one (1) 3.5mm lcp low bend medial dstl tibia plate/8h/right/161mm.This is report 1 of 3 for (b)(4).

Brand Name
3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/8H/RIGHT/161MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7952035
Report Number2939274-2018-54283
Device Sequence Number1465194
Product Code HRS
UDI-Device Identifier10886982034557
UDI-Public(01)10886982034557
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K013248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.518
Device Catalogue Number02.112.518
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date10/10/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;